# SDR 04FDEA02955

- Difficulty date: October 20, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Part number: 683L218G07
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 LT HAND T/R COWL AT UPPER SLIDER TRACK END CRACKED.    ENG NR 2 LEFT HAND T/R COWL UPPER SLIDER TRACK REPAIRED IAW ROHR AERO SERVICES - ASIA ENGINEERING REPAIR NR 'RASA-040560'. (WITH FAA FORM 8130-3, TRACKING  5586, J009768-000).
